Refine Search

New Search

Result: 1

(searched for: 10.29328/journal.japch.1001022)
Save to Scifeed
Page of 1
Articles per Page
by
Show export options
  Select all
, Mirauda Maria P, De Gregorio Fabiola, Colangelo Carmela, Tagliente Maria, Abate Rosaria, Romaniello Luciana, Lapolla Rosa, Salvatore Donatello
Journal of Advanced Pediatrics and Child Health, Volume 4, pp 001-005; https://doi.org/10.29328/journal.japch.1001022

Abstract:
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe multiorgan hypersensitivity reaction mostly caused by several eliciting drugs in patients with a genetic predisposition. Incidence of DRESS in children is very variable, frome 1:1000 to 1:10.000, and the mortality rate seems to be lower than 10%. Anti-convulsants are the main drugs involved both in adults and in children. The treatment of choice is the prompt withdrawn of the offending drug and using intravenous immunoglobulins and corticosteroids used in synergy. In recent years, emerging studies have outlined the disease more clearly. We present a pediatric case in which the patient developed DRESS syndrome as a result of exposure to lamotrigine before and carbamazepine after and a relapse after exposure to omeprazole. Starting from this case report we provide an overview on DRESS Syndrome.
Page of 1
Articles per Page
by
Show export options
  Select all
Back to Top Top